Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
127 Doctors are Online

Child has stomach pain, nausea, difficulty passing stool, shivering. No fever or allergies. Taking Miralax. Need for examination?

Feb 2013
User rating for this question
Very Good
Answered by

Practicing since : 2002
Answered : 3176 Questions
my 7 year old daughter was having tummy aches and nausea. She had urge to poop but couldn't. Then she started shivers. She has no allergies. Has had constant belly aches. I do give her Miralax on occasion. Also give her Tums and Pepto bismal tablets on occasion. She has no fever now. My husband thinks she has a "nervous tummy" like he did as a child. I don't know if there's such a thing... She eats well. She likes fruit. She's always hungry. She jumps a lot while watching TV. I think she burns thru her food.

Do you think that she needs to be examined?
Posted Tue, 27 Aug 2013 in Child Health
Answered by Dr. E Venkata Ramana 13 hours later

Thank you for your query on Healthcare Magic.

Before advising you I need some more information related to her tummy aches.

Which part of her tummy aches? like upper, middle, or lower? right or left?

Is the tummy ache is fixed to one area?

Is she having constipation on and off?

What is the intensity of her pain on a scale of 1 to 10?

Is that pain severe enough that wakes her from sleep?

Is there any relation of pain to food intake?

Any history of urinary tract infections in past or at present?

Any history of passing worms in stools?

Shivering may occur during the episode of constipation due to passage of hard stool which leads to tear in mucosa causing severe pain.

The above information is required to advise you better regarding her on and off tummy aches.

Hence I request you to kindly provide me the information in your follow up query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Pediatrician

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor